# SDR MASA200400342

- Difficulty date: June 15, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 19,157 hours, 13,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6317 PHX.  PAX DOOR DIFFICULT TO OPEN.  MX CYCLED THE DOOR AND FOUND NO FURTHER DISCREPANCIES.  NO PARTS USED.
